CASE REPORTS
JOURNAL ARTICLE
REVIEW
Add like
Add dislike
Add to saved papers

Ocular ethambutol toxicity.

Ethambutol is an antimicrobial agent used frequently to treat tuberculosis. The most commonly recognized toxic effect of ethambutol is optic neuropathy, which generally is considered uncommon and reversible in medical literature. We describe a 43-year-old man who developed signs and symptoms of bilateral optic neuropathy during treatment with ethambutol. This case and a review of the literature show the severe and unpredictable nature of ethambutol toxicity and its potential for irreversible vision loss despite careful ophthalmologic monitoring.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

Related Resources

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app